Aa
A
A
Close
Avatar universal
Small Red Bumps on Stomach
Hi, I'm 15 years old [female] and about a week ago I noticed one small, red/pinkish bump on my stomach near my belly button and the size varies from 1 cm to a couple millimeters. A couple days after seeing the first one I noticed that I had many more, including one that is now on my neck, a few on my back, and many on my stomach and sides. They do not seem to have disappeared at all, but do seem to keep increasing in numbers. What could these red bumps be?
Cancel
4 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
One possibility for such bumps is pityriasis rosea. Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and itching. Topical and oral steroids are needed. Water, sweat, and soap may cause irritation and should be avoided in the disease. Topical zinc oxide and calamine lotion are useful for pruritus.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have researched the pityriasis rosea and found that it is very similar to what I might have, but i'm still not sure. If it is Pityriasis Rosea, should a doctor be consulted immediately, or is it able to go away on its own?
Currently, the number of bumps are increases, and most of them are on my stomach, very few on my back, and they seem to be growing in sizes. Also, when you pull the skin near it, it shows small lines/cracks throughout the bump.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
For pityriasis rosea, no treatment is usually required. In most patients, the condition lasts only a matter of weeks or months(upto six months). If however there is any itching, then calamine lotion is elpful in soothing the skin and steroid taken for quick recovery.
Hope it helps. Take care and God bless.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks :) and no, there is no itching, I am still going to be visiting my doctor soon to have that diagnosis confirmed, thanks so much for your help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources